MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TERATRACKER, PURPLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TERATRACKER, PURPLE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9730492
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hospital has not provided a purchase order number to replace the allegedly damaged item, nor have they returned it.No further evaluation possible.Device mfg date was not available at the time of this report.Not returned by customer.
 
Event or Problem Description
A hospital representative reported that the teratracker screw was stripped and would no longer tighten down.No patient involvement.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.Correction: lot number updated to proper value.

Brand Name
TERATRACKER, PURPLE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6871438
Report Number1723170-2017-03800
Device Sequence Number10921751
Product Code HAW
UDI-Device Identifier00721902652295
UDI-Public00721902652295
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Hospital Service Technician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9730492
Device Lot Number200508055991
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date09/17/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1